Hi, my name is JohnH! Symptoms from medication — Scope | Disability forum
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.
Please read our updated community house rules and community guidelines.

Hi, my name is JohnH! Symptoms from medication

Options
JohnH
JohnH Community member Posts: 3 Listener
edited July 2023 in Start here and say hello!
Hi, I have been taking Escitalopram for 2 years now, 15 mg. It has really helped lift me but it seems to have brought on really severe arthritis or rheumatism in joints, has anyone else had this problem


Comments

  • JohnH
    JohnH Community member Posts: 3 Listener
    Options
    Has anyone suffered from severe arthritis or rheumatism form taking Escitalopram or other forms of anti depressants.
    Thank you
  • Sandy_123
    Sandy_123 Scope Member Posts: 50,610 Disability Gamechanger
    Options
    Hi @johnh welcome to the forum 
    Have you spoke to the Dr about this as tablets effect everyone differently. It also may not be the tablets. If it is your dr may change them for you.
  • JohnH
    JohnH Community member Posts: 3 Listener
    Options
    Hi Sandy, Joint pain seems to have accelerated since starting the pills, first 3 weeks was terrible, palpitations and extreme perspiration, but after that they worked brilliantly.
    Am now in the process of weaning down, went down to 12.5 mg for 2 months and just about to go to 10, see how it goes
  • Sandy_123
    Sandy_123 Scope Member Posts: 50,610 Disability Gamechanger
    Options
    You may need a different one that doesn't effect your joints.  It's hard sometimes getting the right one that suits. Same with painkillers it's not unusual to swap and change and mix different ones before finding one that works. 
  • Hannah_Alumni
    Hannah_Alumni Scope alumni Posts: 7,912 Disability Gamechanger
    Options
    Hello @johnH

    Welcome to the community! :) 

    I echo Sandy, I'd encourage you to see the GP in case it is another issue. Please keep us updated :) 
    Hannah - She / Her

    Online Community Coordinator @ Scope

    Concerned about another member's safety or wellbeing? Flag your concerns with us.
    Want to give us feedback? Complete our feedback form now.

Brightness

Complete our feedback form and tell us how we can make the community better.